# SDR MALA020583

- Difficulty date: September 25, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 10,136 hours, 11,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, FWD LT AISLE SEAT TRACK HAS CORROSION.  MAINTENANCE COMPLETED REPAIRS IAW EO S53060.
